# SDR DXTA2021070644720

- Difficulty date: July 5, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N585QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0141
- Aircraft time: 3,004 hours, 1,990 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 69480012
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR POSITION & WARNING: AFTER TAKE OFF WHILE THE LANDING GEAR WAS BEING RETRACTED A VERY LOUD VIBRATION OCCURRED.  THE LANDING GEAR HANDLE WAS IN THE UP POSITION UNTIL THE ABNORMAL CHECKLIST CALLED FOR THE LANDING GEAR DOWN. ONCE AT A SAFE ALTITUDE THE GEAR INDICATION IN THE COCKPIT SHOWED THAT BOTH MLG WERE AMBER DOWN AND THE NLG WAS WHITE UP. BEFORE CALLING FOR THE APPROPRIATE CHECKLIST ALL LANDING GEAR CAME UP WITH NORMAL INDICATIONS FOR A FEW SECONDS BEFORE RETUNING TO THE PREVIOUS INDICATIONS.  EMER/ABNORMAL CHECLIST N2 WAS COMPLETED AND THE LANDING GEAR HANDLE WAS SELETED DOWN PER THE CHECKLIST AND THE GEAR INDICATED DOWN AND GREEN IN THE COCKPIT.  THE EMERGENCY GEAR WXTENSION WAS NOT USED. AFTER LANDING THERE WAS NO VIBRATION OR SHIMMY OF ANY OF THE LANDING GEAR ON LANDING ROLL.  MANUFACTURER WAS ABLE TO DETERMINE ISSUE WAS CAUSED BY NOSE SQUAT SWITCH (SG014) TO THE PCB NC106. REMOVED FAILED NOSE HARNESS SQUAT SWITCH P/N 6948001-2, NSN AND REPLACED IT WITH A NEW CUSTOMER SUPPLIED NOSE HARNESS SQUAT SWITCH P/N 6948001-2, NSN. ROUTED AND SECURED HARNESS AS REQUIRED. POWERED UP AIRCRAFT. COMPLIED WITH GEAR SWINGS. COMPLIED WITH OPERATIONAL CHECKS OF THE NOSE HARNESS SWITCH WITH SATISFACTORY RESULTS. NO WOW MISCOMPARE MESSAGES. DOWNJACKED AIRCRAFT. VERIFIED NO WOW MISCOMPARE MESSAGES ON GROUND. POWERED DOWN. SAFETY WIRED SWITCH AS REQUIRED. CLEANED WORK AREA. ALL WORK IAW CE680AS MM:32-60-00, 32-60-10. NO FURTHER DEFECTS NOTED.
